La conjecture de Sullivan
Séminaire Bourbaki : volume 1984/85, exposés 633-650, Astérisque, no. 133-134 (1986), Talk no. 638, p. 101-112
@incollection{SB_1984-1985__27__101_0,
     author = {Schwartz, Lionel},
     title = {La conjecture de Sullivan},
     booktitle = {S\'eminaire Bourbaki : volume 1984/85, expos\'es 633-650},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {133-134},
     year = {1986},
     note = {talk:638},
     pages = {101-112},
     zbl = {0634.55013},
     mrnumber = {837217},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1984-1985__27__101_0}
}
Schwartz, Lionel. La conjecture de Sullivan, in Séminaire Bourbaki : volume 1984/85, exposés 633-650, Astérisque, no. 133-134 (1986), Talk no. 638, pp. 101-112. http://www.numdam.org/item/SB_1984-1985__27__101_0/

[1] J. F. Adams - Stable homotopy and generalized homology, Univ. Chicago Press, 1974. | MR 402720 | Zbl 0309.55016

[2] M. Andre - Homologie des algèbres commutatives, Springer-Verlag, 1974 | MR 352220 | Zbl 0284.18009

[3] M. Barr, J. Beck - Homology and standard constructions, Lecture notes in Math. 80 (1969), 245-335. | MR 258917 | Zbl 0176.29003

[4] A. Bousfield, D. Kan - The homotopy spectral sequence of a space with coefficients in a ring, Topology, vol. 11 (1972), 79-106. | MR 283801 | Zbl 0202.22803

[5] A. Bousfield, D. Kan - Homotopy limits, completions and localizations, Lecture notes in Math. 304 (1972). | MR 365573 | Zbl 0259.55004

[6] G. Carlsson - G.B. Segal's burnside ring conjecture for (Z/2)k, Topology 22 (1983), 83-103. | MR 682060 | Zbl 0504.55011

[7] A. Dold, D. Puppe - Homologie nicht-additiver Funktoren, Ann. Inst. Fourier 11 (1961), 201-312. | Numdam | MR 150183 | Zbl 0098.36005

[8] E. Dror , W. P. Dwyer, D. Kan - An arithmetic square for virtually nilpotent spaces, Ill. J. Math. 21 (1977), 245-254. | MR 438330 | Zbl 0355.55015

[9] J. Lannes - Sur le n-dual du n-ème spectre de Brown-Gitler, Preprint (1984). | MR 954749

[10] J. Lannes, S. Zarati - Invariants de Hopf..., C.R. Acad. Sci. Paris, t. 296 (1983), 695-698. | MR 705694 | Zbl 0534.55009

[11] C. Mc Gibbon, J. Neisendorfer - On the homotopy groups of a finite dimensional space, Comment. Math. Helv. 59 (1984), 253-257. | MR 749108 | Zbl 0538.55010

[12] P. May - Simplicial objects in algebraic topology, Univ. Chicago Press (1967).

[13] H. Miller - Massey-Peterson towers and maps from classifying spaces, Lecture Notes in Math. 1051 (1984), 401-417. | MR 764593 | Zbl 0542.55016

[14] H. Miller - The Sullivan conjecture on maps from classifying spaces, Ann. of Math. 120 (1984), 39-87. | MR 750716 | Zbl 0552.55014

[15] D. Quillen - On the homology of commutative rings, Proc. Symp. Pure Math. 17 (1960), 65-87. | MR 257068 | Zbl 0234.18010

[16] J.-P. Serre - Cohomologie modulo 2 des complexes d'Eilenberg-Mac Lane, Comment. Math. Helv. 27 (1953), 198-232. | MR 60234 | Zbl 0052.19501

[17] W. Singer - Iterated loop functors and the homology of the Steenrod algebra, J. Pure and Appl. Alg. 11 (1977), 83-101. | MR 478155 | Zbl 0374.55017

[18] N. Steenrod - Cohomology operations, Ann. of Math. Studies, n° 50, Princeton Univ. Press (1962). | MR 145525 | Zbl 0102.38104

[19] D. Sullivan, Geometric Topology, part I, M.I.T. Press (1970). | MR 494074

[20] A. Zabrodsky, Maps between classifying spaces (to appear). | MR 921480 | Zbl 0735.55011